Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 69, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jul 21, 2012, 6:45 PM MDT for Richland County, Montana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 6:45 PM MDT (00:45 UTC)
- Expired
- Jul 21, 2012, 7:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Richland County, MT
The radar
The Glasgow radar (KGGW), 200 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:41 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1989 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1900 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
708
WUUS55 KGGW 220045
SVRGGW
MTC083-220115-
/O.NEW.KGGW.SV.W.0069.120722T0045Z-120722T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
645 PM MDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
* UNTIL 715 PM MDT.
* AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHEASTERN RICHLAND COUNTY...OR 13 MILES SOUTH OF SIDNEY...AND
MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF RICHLAND
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED NEAR CRANE WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
SUNDAY MORNING FOR NORTHEAST MONTANA.
&&
LAT...LON 4743 10422 4762 10423 4767 10404 4766 10404
4740 10404
TIME...MOT...LOC 0044Z 275DEG 22KT 4753 10415
$$
BLM
WEATHER.GOV/GLASGOW2 follow-up statements
988 WWUS55 KGGW 220059 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 659 PM MDT SAT JUL 21 2012 MTC083-220115- /O.CON.KGGW.SV.W.0069.000000T0000Z-120722T0115Z/ RICHLAND- 659 PM MDT SAT JUL 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHEASTERN RICHLAND COUNTY... AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN RICHLAND COUNTY...OR 17 MILES SOUTH OF SIDNEY...AND MOVING SOUTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF RICHLAND COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED NEAR CRANE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4744 10418 4761 10409 4767 10404 4740 10404 TIME...MOT...LOC 0059Z 308DEG 19KT 4748 10407 $$ BLM WEATHER.GOV/GLASGOW
150 WWUS55 KGGW 220114 SVSGGW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 714 PM MDT SAT JUL 21 2012 MTC083-220123- /O.EXP.KGGW.SV.W.0069.000000T0000Z-120722T0115Z/ RICHLAND- 714 PM MDT SAT JUL 21 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY WILL EXPIRE AT 715 PM MDT... AT 714 PM MDT...THE SEVERE THUNDERSTORM IN SOUTHEASTERN RICHLAND COUNTY HAS MOVED OUT OF THE COUNTY SO THE WARNING WAS ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR NORTHEAST MONTANA. LAT...LON 4744 10418 4761 10409 4767 10404 4740 10404 TIME...MOT...LOC 0113Z 308DEG 19KT 4743 10399 $$ BLM WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:17 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jul 21, 3:17 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 317 PM MDT SAT JUL 21 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... WEAK TROF/WIND SHIFT/DRY LINE FEATURE SLOWLY MAKING ITS WAY THROUGH EASTERN MONTANA THIS AFTERNOON. EASTERLY WINDS KEEPING SURFACE DEW POINTS IN THE 60S OVER MOST OF EASTERN MONTANA AHEAD OF THE TROF WITH GOOD SURFACE HEATING. SHORTWAVE PUSHING OUT OF EASTERN IDAHO INTO SOUTHERN MONTANA HELPING INITIATE THUNDERSTORMS OFF THE HIGHER TERRAIN...WHICH SHOULD MAINTAIN AS THEY MOVE INTO THE MOIST UNSTABLE AIRMASS OF EASTERN MONTANA. CANADIAN HIGH PRESSURE DIPS INTO NORTHERN MONTANA ON SUNDAY WITH DEW POINTS DROPPING INTO THE 50S OR EVEN 40S. WINDS LOOK TO BE ON THE LIGHT SIDE...LIMITING FIRE WEATHER CONCERNS. BY SUNDAY NIGHT RIDGE BEGINS TO REBOUND TO THE WEST AS UPPER LOW OFF THE BC COAST SPINS ONSHORE. LOW LEVEL WINDS ALSO START TO TURN BACK TO SOUTHEAST WITH WARM FRONT LIFTING INTO THE STATE. COMBINATION OF INCREASING MOISTURE...UPPER SUPPORT AND SURFACE CONVERGENCE LEADING TO INCREASED CONFIDENCE IN THUNDERSTORMS...POSSIBLY STRONG TO SEVERE WITH HEAVY RAIN...FOR MONDAY. EBERT .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... LONG TERM FORECAST PERIOD BEGINS AS MODELS INDICATE A HEAVY RAIN AND POSSIBLY SEVERE WEATHER EVENT WOULD BE UNDERWAY. THE STRONG MID-TO-UPPER LEVEL CIRCULATION WHICH WILL BE SLIDING THROUGH SOUTHERN ALBERTA AND SOUTHERN SASKATCHEWAN WILL PROVIDE A LARGE AREA OF FAIRLY STRONG FORCING FOR ASCENT. MODEL DEWPOINT VALUES LOOK TO BE HIGHER ACROSS OUR CENTRAL AND EASTERN ZONES...AND A SURFACE FRONTAL BOUNDARY APPROACHES FROM THE WEST. SUBSEQUENT MODEL QPF RUNS CONTINUE TO ADVERTISE A VERY EFFICIENT RAIN EVENT FROM MONDAY NIGHT THROUGH EARLY TUESDAY MORNING. AS EXPECTED...THE GFS KEEPS SHOWING THE HIGHEST QPF AMOUNTS WHILE THE EC AND GEM SHOWING SIGNIFICANTLY LESS. BUT RUN TO RUN CONSISTENCY IS STARTING TO LINE UP A LITTLE BETTER THAN BEFORE. SPC HAS A SEE TEXT AREA OVER EASTERN MONTANA AND MENTIONS THAT IF DAYTIME HEATING CAN SOAR WELL INTO THE MID 90S AND IF ENOUGH SURFACE MOISTURE REMAINS ACROSS THE REGION...ORGANIZED ROTATING STORMS COULD EASILY FORM AND SUSTAIN THEMSELVES WELL THROUGH LATE MONDAY NIGHT. TONIGHT...THAT SPC OUTLOOK WILL BECOME THE NEW UPDATED DAY 2 OUTLOOK AND SEVERE PROBABILITIES MAY BE INCREASED. TUESDAY NIGHT AND BEYOND...THE STRONG MID-TO-UPPER LEVEL CIRCULATION LIFTS NORTHEAST AWAY FROM EASTERN MONTANA...ALLOWING A MORE STABLE AIR MASS TO RE-ESTABLISH ITSELF ACROSS MOST OF THE WESTERN AND HIGH PLAINS STATES. SOUTHWESTERLY FLOW ALOFT LOOKS TO RETURN TO THE REGION TOWARD THE END OF THIS FORECAST PERIOD...ALLOWING FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO RETURN TO THE AREA BY NEXT WEEKEND. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SYNOPTIC SET UP... A LARGE HEAT DOME WILL STRETCH ACROSS THE GREAT PLAINS THROUGH THE FOUR CORNERS AND INTO CALIFORNIA. THIS DOME WILL BE SQUASHED DOWN SLIGHTLY BY A RELATIVELY COOL TROUGH EXITING THE PACIFIC NORTHWEST INTO WESTERN MONTANA AND SOUTHERN ALBERTA. MONDAY NIGHT INTO TUESDAY... SOUTHWEST FLOW WILL BE DOMINATE ACROSS THE REGION AND BRING A MESOSCALE SHORTWAVE ACROSS THE REGION. A SURFACE LEE MOUNTAIN TROUGH WILL ALSO MOVE THROUGH THE REGION AND PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS. TUESDAY NIGHT THROUGH THURSDAY NIGHT... LARGE SCALE PATTERN WILL TRANSITION FROM NORTHWEST FLOW WITH THE PASSAGE OF A COLD FRONT TO ZONAL AND THEN INTO A RIDGE. MOST OF THESE PERIODS APPEAR TO BE DRY AS THE COLD AIR SHOULD STABILIZE THE ATMOSPHERE EARLY ON WITH NEAR NORMAL TEMPERATURES. FRIDAY ONWARD... CONDITIONS WILL BEGIN TO WARM AGAIN TO ABOVE NORMAL AS A RIDGE PASSES INTO THE AREA. INITIALLY IT SHOULD REMAIN DRY BUT MOISTURE WILL BEGIN PUMPING BACK INTO THE REGION TOWARD THE WEEKEND AS CHANCES FOR RAIN RETURN. GAH && .AVIATION... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND EVENING WHICH MAY AFFECT KOLF...KGDV...AND KSDY WITH BRIEF PERIODS OF MVFR TO IFR CONDITIONS AND GUSTY WINDS IF A THUNDERSTORM HAPPENS TO PASS DIRECTLY OVERHEAD OR NEARBY. AS A FRONT MOVES THROUGH NORTHEAST MONTANA...WINDS GENERALLY FROM THE SOUTHEAST AND EAST TONIGHT WILL SHIFT AROUND FROM THE WEST AND NORTHWEST LATER TONIGHT. BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 21, 3:36 AM MDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 336 AM MDT SAT JUL 21 2012 MTZ016>018-020>023-059>061-212200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 336 AM MDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A FRONT WILL MOVE ACROSS NORTHEAST MONTANA TODAY. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND MOVE EAST THROUGH THE AREA. THESE STORMS WILL PRODUCE SOME SCATTERED HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY AFTERNOON THROUGH TUESDAY STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH NORTHEAST MONTANA. SOME OF THESE STORMS COULD PRODUCE STRONG WINDS... HAIL... AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ019-024>027-062-212200- SHERIDAN-RICHLAND-DAWSON-PRAIRIE-WIBAUX-EASTERN ROOSEVELT- 336 AM MDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FRONT WILL MOVE ACROSS NORTHEAST MONTANA THROUGH TONIGHT. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND MOVE EAST THROUGH THE AREA. THESE STORMS WILL PRODUCE SOME SCATTERED HEAVY RAIN... STRONG WIND GUSTS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY AFTERNOON THROUGH TUESDAY STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH NORTHEAST MONTANA. SOME OF THESE STORMS COULD PRODUCE STRONG WINDS... HAIL AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 21, 5:31 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
531 PM MDT SAT JUL 21 2012
MTZ024-220030-
RICHLAND-
531 PM MDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
UNTIL 630 PM MDT.
AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF LAMBERT...MOVING NORTHEAST AT 25
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
SIDNEY...
FAIRVIEW...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4747 10436 4769 10463 4804 10413 4803 10411
4803 10409 4801 10411 4800 10410 4800 10406
4800 10404 4756 10404
TIME...MOT...LOC 2331Z 226DEG 22KT 4767 10438
BLM
WEATHER.GOV/GLASGOWLocal storm report, Jul 21, 6:05 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
605 PM MDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 WNW SIDNEY 47.75N 104.25W
07/21/2012 E1.50 INCH RICHLAND MT TRAINED SPOTTER
&&
JBLocal storm report, Jul 21, 6:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
628 PM MDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SSW CRANE 47.53N 104.28W
07/21/2012 E1.25 INCH RICHLAND MT TRAINED SPOTTER
0615 PM HAIL 3 ESE CRANE 47.55N 104.21W
07/21/2012 E1.00 INCH RICHLAND MT TRAINED SPOTTER
0618 PM HAIL NE CRANE 47.58N 104.26W
07/21/2012 E1.00 INCH RICHLAND MT TRAINED SPOTTER
0620 PM HAIL 1 SSE CRANE 47.56N 104.25W
07/21/2012 E0.88 INCH RICHLAND MT PUBLIC
&&
JBSpecial weather statement, Jul 21, 6:29 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
629 PM MDT SAT JUL 21 2012
MTZ017-020-220130-
ROOSEVELT-VALLEY-
629 PM MDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
UNTIL 730 PM MDT.
AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF NASHUA...MOVING EAST AT 30
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FRAZER.
LAT...LON 4839 10575 4802 10579 4802 10582 4802 10583
4801 10586 4804 10589 4803 10590 4801 10590
4801 10591 4816 10635 4833 10625
TIME...MOT...LOC 0029Z 286DEG 26KT 4823 10620
RSMITH
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 21, 6:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
634 PM MDT SAT JUL 21 2012
MTZ021-022-220130-
GARFIELD-PETROLEUM-
634 PM MDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 730 PM MDT.
AT 632 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF FLATWILLOW...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WINNETT AND MOSBY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4697 10844 4725 10774 4685 10771 4685 10788
4676 10783 4675 10837
TIME...MOT...LOC 0035Z 234DEG 26KT 4688 10828
RSMITH
WEATHER.GOV/GLASGOWLocal storm report, Jul 21, 6:41 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
641 PM MDT SAT JUL 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 6 NE FLATWILLOW 46.90N 108.33W
07/21/2012 E1.00 INCH PETROLEUM MT TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:29 PM MDT | Special Weather Statement | GGW | Valley | 61 min |
| Jul 21, 6:34 PM MDT | Special Weather Statement | GGW | Petroleum | 56 min |
| Jul 21, 6:38 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Petroleum | 52 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.